# SDR DL76L092036

- Difficulty date: December 25, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 56,224 hours, 8,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 849704
- Part serial: 240
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR PROBE HEAT EICAS ILLUMINATED WITH CORRESPONDING UNSAFE GEAR UP.  FLAP CONFIG WARNING WHEN RAISING T/O FLAP.  FLAP CONFIG WARNING WHEN RAISING TO FLAPS 1 WITH GEAR HANDLE UP NOSE AND RT GEAR LTS REMAIN GREEN. T/S IAW FIM SSM AND WDM. PERFORMED PSEU BITE.  SHOWS FAULT 006-HARD FAULT M6 DRIVER CARD. ALSO HAD SIDE BRACE-NOSE AIR GND DISAGREE-R AUX PITOT HEAT-CAPT PITOT HEAT-NOSE GEAR DOWN. R & R PSEU.  PERFORMED PSEU BITE-NO FAULT AND NO ECS MSGS. CHECKED OK. PERFORMED PSEU BITE SENSOR. CHECKS OK, ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
